# SDR UPS09854403

- Difficulty date: January 17, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 564331
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:P T/E SKIN DAMAGED AFT EDGE STATION XRS 337, 14.4 INCHES INBOARD / OUTBOARD AND 1.8 INCH FORE / AFT.  REPAIR PER EO DC8-5730-31951A.
